Hi, Welcome to HealthcareMagic Forum.
What is your Height and weight? Are you Diabetic or Hypertensive? Do you have any knee pain? Since how long are you experiencing this? You should be getting yourself examined by a Physician and Orthopedist to rule out Osteoarthritis and any Kidney Problem. You might require to get a X ray done to confirm Osteoarthritis and a blood test to rule out any other Problem? Until confirmed no medication can be prescribed.
Avoid stress and get adequate rest. Sleep for 8 hours daily and eat healthy nutritious balanced diet, which should include fresh fruits and green leafy veggies. If you are overweight, try reducing your weight.
Wish you Good Health, Take Care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My daughter had high fever, body aches,weakness and dry cough, I took her to the Dr and they said it was the flu(with out doing a swab). They put her on tamiflu and was so much better in the morning, her fever was down and she seemed much better. She has been without fever for 2 days but she is complaining of leg pain that causes her trouble to walk. What could this be? Is it still part of the flu or side effects of Tamiflu?
for the last 5 years I have experienced pain in the same location in my legs, there is no knot , not a crap just a constant ache, like the pain after a surgery. but the last 3 months, it now occurs during the day, sleep is an issue, I have to get up, or put a massager on the specific area. Stretching exercises do not reduce the pain.. my tenderness is from the sides of my calves continuing up to my hips,,,very tender to the touch.....I am unable to sleep, the mornings are troublesome to walk and the fatigue is relentless. my work is suffering due to the continued standing. what could be the cause of this pain? wtf,,,I will consult my doctor,,,,,for free,,,, sorry, so sorry,,,i had thought you would be willing to help, not increase your income whatever
Hi - I have numerous non-specific symptoms: fatigue, digestive problems (early satiety, poor appetite, constipation, excessive wind, bloating etc.), chronic pain (not relieved by standard issue pain meds/cannot tolerate) head, neck, shoulders, mid and lower back and what feels like nerve pain in left thigh etc. Also mouth ulcers and some difficulties swallowing. Persistent pain ULQ and what feels like a bulge in intestine under left ribcage (I can pop this back in by putting pressure on it). I have life long incontinence issues and recurrent UTI s over last few years. I am 57 yrs old and highly motivated by my career - I have no undue social stressors. At this point, while my doctor is an OK practioner I do not feel heard and I do not have the energy to argue my case...I run the risk of being categorised as difficult/fussy/ageing/hypocondriac etc etc but I am exhausted at being dismissed and given the run around. I have positive ANA for several years. Comments or suggestions would be most welcome. Thanks...Karen
I had fusion spine surgery on c-2 -c6 because I have spasmatic torticollis involentery my brain triggers chronic pain wore my protein between my spine bones . I had surgery March 17, this year 2and a half months ago. My spasms pulls my ncck down. They don t have a neck brass to fit me. Will this weaken my bone mass or wii my neck get strong like it was before my surgery? Very scared. My spasms never pulled my neck down and I know the first 12weeks your neck nots to pull down so the bone mass can fuse around my spine bone.
Hello Doctor Grief; my name is Richard Hartsfield, from Alabama. I am a 61 year old veteran and I have been suffering chronic pain (90% arthritic), amongst other things. My doctors at the V.A. in Birmingham, Alabama have been looking after my needs until 16 to 20 months ago. I was told by my doctor at the V.A. that he was being mandated by his SUPERIORES that he was to start the process of taking myself along with all other Veterans that eventually practically all Vets would not be getting any narcotic pain relievers I was fortunate to have an old high school buddy who is a physician refer me to another physician who would see to my needs. I take anywhere from 150 to 170m.g. s of methadone for a long time and am afraid that ,(well I,m afraid that for some unforseeable reason, that I won t be able to get the meds I need. I am a caretaker for my 86 year old mother and it is a gut wrenching thing to watch her slowly die a little each day. To make a long storey short, I am looking ahead and will eventually need my pain meds (legally) each month without the stress of worrying if I will be able to get my meds. Respectfully, Richard Hartsfield
I have been taking Hydrocodone (Vicadin) for over 5 years to treat chronic pain. I am currently taking 2 10mg every 6 hours. I wish to stop taking this medication. What do you recommend as a substitute pain reliever? How should I discontinue the hydrocodone?
I can't get to sleep tonight. I have severe butt pain especially whn I lye down. Excursion. It shoot lik a knife. I'm on steroid , doesn't or didn't help Went to a pain doctore but he seems to thinks it a muscel and want me to do physical therapy...
HELLO I HAD SUFFERED A STROKE IN 2016 AND WAS SUBSCRIBED CHLOPIDOGREL/PLAVIX ANTICOAGULANT WHICH I TAKE DAILY ONCE A DAY. NOW...............I WOULD LIKE TO KNOW IF I CAN TAKE IT EVERY OTHER DAY WITH NO PROBLEM. I BELIEVE TAKING IT DAILY IS MAKING...